# SDR CA971208009

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 31611
- Condition: Failed
- Location: 1st Officer
- Component: 5912290506
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, FIRST OFFICER'S WINDSHIELD SHATTERED.  VISION WAS OBSTRUCTED AND ELECTRICAL ARCING WAS OBSERVED.  MAINTENANCE ACTION INVOLVED REPLACING WINDSHIELD AND HEAT CONTROLLER.
